# SDR SWAA2025071080169

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME LOCATED BS 867 BTW S8R TO S9R.   PERFORMED PERMANENT REPAIR TO FRAME IAW EA 25-153-01679-WIP1 AND EA 25-153-01679.  RII MAJOR REPAIR WORK PERFORMED.
